Alert archive / New York / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 60, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 1, 2005, 4:36 PM EDT for Fulton County, New York. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2005, 4:36 PM EDT (20:36 UTC)
- Expired
- Jul 1, 2005, 5:31 PM EDT
- In force
- 55 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Fulton County, NY
The radar
The Albany radar (KENX), 70 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 1:55 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 629 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 012036 SVRALY NYC035-012130- /O.NEW.KALY.SV.W.0060.050701T2036Z-050701T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 436 PM EDT FRI JUL 1 2005 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FULTON COUNTY IN EASTERN NEW YORK * UNTIL 530 PM EDT * AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR STRATFORD...OR ABOUT 16 MILES NORTHWEST OF GLOVERSVILLE...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CAROGA LAKE BY 450 PM EDT CAROGA LAKE PUBLIC CAMPGROUND BY 455 PM EDT GLOVERSVILLE BY 520 PM EDT MAYFIELD AND CRANBERRY CREEK BY 525 PM EDT BROADALBIN AND 7 MILES SOUTHWEST OF NORTHAMPTON BEACH PUBLIC CAMPGROUND BY 530 PM EDT LAT...LON 4330 7463 4313 7472 4291 7411 4316 7398 $$ TAW/HWJIV
2 follow-up statements
000 WWUS51 KALY 012114 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 513 PM EDT FRI JUL 1 2005 NYC035-012130- /O.CON.KALY.SV.W.0060.000000T0000Z-050701T2130Z/ FULTON NY- 513 PM EDT FRI JUL 1 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM EDT FOR FULTON COUNTY... AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE POTENTIAL SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CANADA LAKE...OR ABOUT 15 MILES NORTHWEST OF GLOVERSVILLE...MOVING EAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES NORTH OF PETERS CORNERS AND 7 MILES NORTH OF BLEECKER CENTER BY 520 PM EDT 7 MILES NORTH OF BOWLERS CORNERS BY 525 PM EDT 6 MILES NORTHWEST OF PINNACLE...6 MILES NORTH OF LINDSLEY CORNERS AND 7 MILES NORTHWEST OF TOMANTOWN BY 530 PM EDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR WESTERN MASSACHUSETTS AND SOUTHEASTERN NEW YORK AND SOUTHERN VERMONT. LAT...LON 4330 7463 4313 7472 4291 7411 4316 7398 $$ TAW/HWJIV
000 WWUS51 KALY 012131 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 530 PM EDT FRI JUL 1 2005 NYC035-012139- /O.EXP.KALY.SV.W.0060.000000T0000Z-050701T2130Z/ FULTON NY- 530 PM EDT FRI JUL 1 2005 ...THE SEVERE THUNDERSTORM WARNING FOR FULTON COUNTY EXPIRES AT 530 PM EDT... A LINE OF THUNDERSTORMS WILL PASS THROUGH EXTREME EASTERN FULTON COUNTY BETWEEN 530 PM AND 6 PM...THEY DO NOT APPEAR SEVERE AT THIS TIME. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR WESTERN MASSACHUSETTS AND SOUTHEASTERN NEW YORK AND SOUTHERN VERMONT. LAT...LON 4330 7463 4313 7472 4291 7411 4316 7398 $$ TAW/HWJIV
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:55 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 1, 2:55 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 255 PM EDT FRI JUL 1 2005 ZONES OUT EARLY...DUE TO THE WATCH. INCLUDED A REST OF THE AFTERNOON. OTHER PRODUCTS BEING SHIPPED OUT. .SYNOPSIS...A STRONG COLD FRONT...WORKING IN WESTERN NEW YORK STATE...WILL SWEEP ACROSS OUR REGION THROUGH THE EVENING HOURS. WE STILL EXPECT STRONG TO LOCALLY SEVERE THUNDERSTORMS TO DEVELOP ALONG AND AHEAD OF THE FRONT. AFTER THE COLD FRONT PUSHES TO OUR EAST...CANADIAN HIGH PRESSURE...BUILDING TO OUR SOUTH...WILL BRING A MUCH DRIER AND COOLER AIR MASS FOR THE BEGINNING OF THE HOLIDAY WEEKEND. && .SHORT TERM (TONIGHT THROUGH MONDAY)...AFTER A SLOW START...SOME CONVECTION HAS BEEN FIRING UP TO THE EAST OF THE PRE-FRONTAL TROUGH....WHICH IS IN CENTRAL NEW YORK STATE AND OF COURSE THE COLD FRONT...STILL JUST TO THE WEST OF WESTERN NEW YORK STATE. THESE ROGUE STORMS IN MONTGOMERY COUNTY HAVE GROWN TO SEVERE LIMITS (PER RADAR) AND HAVE SHOWN SOME MODERATE CONVERGENCE AND ROTATION. CELL VIL IS UP TO 67...HIGHER THAN OUR VIL OF THE DAY WHICH IS AT 57. ALREADY HAVE FIRED OFF A FEW SVRS. THE WHOLE AREA HAS BEEN INCLUDED IN A SEVERE THUNDERSTORM WATCH UNTIL 9 PM. THE ATMOSPHERE IS DESTABILIZING...AND WE HAVE SOME PRETTY HEALTHY HELICITIES...ESPECIALLY IN AND AROUND THE MID HUDSON VALLEY. MITIGATING FACTORS INCLUDE A NOT SO STEEP H8-H5 LAPSE RATE...BUT EVEN THAT SHOULD INCREASE WITH TIME. OUR AREA COMES UNDER RR REGION OF THE UPPER JETLET BY LATE IN THE DAY. THE COLD FRONT IS FORECAST TO CROSS OUR REGION BETWEEN 00Z-05Z. AFTER THAT...GOOD SUBSIDENCE AND DRYING SHOULD BRING CLEARING AND MUCH MORE COMFORTABLE CONDITIONS. IN FACT THE MET NOS STILL ONLY GO AROUND 70 FOR HERE TOMORROW. HOWEVER EVEN THE COOLER NAM GIVES A H8 TEMPS OF NO LOWER THAN ABOUT 10C SO BELIEVE THESE VALUES ARE TOO LOW GIVEN THE TIME OF YEAR. WENT CLOSER TO WARMER FWC/MET VALUES...ACTUALLY THROUGHOUT THE SHORT TERM. EITHER WAY SATURDAY AND ESPECIALLY SUNDAY...LOOK STELLAR. THE COOL NIGHTS WILL ALLOW US TO GIVES THOSE AIR CONDITIONERS A REST. BY INDEPENDENCE DAY...A SOUTH TO SOUTHWEST WIND WILL PUMP SOMEWHAT WARMER AND MORE HUMID WEATHER BACK OUR WAY...BUT IT SHOULD NOT BE AS UNBEARABLE AS WHAT WE HAVE ENDURE IN THIS STRETCH. && .LONG TERM (MONDAY NIGHT THROUGH FRIDAY)...AFTER A QUIET SPELL THROUGH INDEPENDENCE DAY...ANOTHER COLD FRONT AND UPPER LEVEL TROUGH WILL APPROACH FROM THE NORTHWEST AND WILL BREAK THE BACK OF ANY IMPENDING HEAT WAVE. THE LATEST GFS ACTUALLY SHOWS A TENDENCY FOR A CUTOFF LOW TO TRY TO FORM ON BY LATE TUESDAY AND LINGER THROUGH WEDNESDAY. WILL KEEP CHANCES IN FOR TUESDAY AND WEDNESDAY AND SLIGHT CHANCES ON THURSDAY...ALTHOUGH THE AFOREMENTIONED FRONT AND UPPER AIR LOW LOOKS TO SLIDE EAST BY THAT DAY. && .AVIATION...THE MAIN CONCERN WILL BE CONVECTION INTO EVENING. A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION LATE IN THE AFTERNOON OR EARLY EVENING. LOCALLY STRONG WIND GUSTS COULD REACH 40 KNOTS OR MORE BETWEEN ABOUT 20Z AND 01Z. IF STRONG WINDS/HAIL OR CLOUD TO GROUND LIGHTNING AFFECT KALB...A AWW WILL BE ISSUED. AFTER FROPA WINDS WILL SHIFT TO THE WEST-NORTHWEST AND ANY CLOUDS WILL DISSIPATE. WE WILL BE LOOKING AT VFR CONDITION THROUGH AT LEAST SATURDAY WITH UNRESTRICTED VISIBILITIES. && .HYDROLOGY...WHILE THE PRIMARY THEME UNTIL THIS EVENING SHOULD NOT BE FLASH FLOODING...THERE COULD VERY WELL BE SOME VERY LOCALIZED FLOODING. IN FACT...A FFW HAS ALREADY BEEN ISSUED FOR EASTERN MONTGOMERY COUNTY WHERE RADAR ESTIMATED TWO INCHES OF RAINFALL COULD BE FALLING PER HOUR. PWS WILL CREEP BACK TOWARD 2 INCHES. SOME BACK BUILDING IS POSSIBLE. WITH TIME...THE CELLS SHOULD START MOVING MORE QUICKLY WITH TIME BUT UNTIL THEN...COULD BE LOOKING AT SOME ADDITIONAL LOCALIZING FLOODING. MEANWHILE...AVERAGE RIVER BASIN RAINFALL IS PROJECTED TO BE AROUND HALF AN INCH...WHICH MEANS LARGER STEM RIVERS SHOULD NOT BE AFFECTED MUCH (IF AT ALL). AFTER THE COLD FRONT AND STORMS MOVES TO OUR EAST...DRY WEATHER AND NO HYDRO PROBLEMS ARE EXPECTED THROUGH THE HOLIDAY WEEKEND. THE NEXT CHANCE OF THUNDERSTORMS IS NOT UNTIL NEXT TUESDAY. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...SEVERE THUNDERSTORM WATCH-001-013-020100 MA...SEVERE THUNDERSTORM WATCH-001-025-020100 NY...SEVERE THUNDERSTORMS WATCH- 032-033-038>043-047>054-058>061-063>066- 082>084-020100 VT...SEVERE THUNDERSTORM WATCH-013>015-020100 && SYNOPSIS...HWJIV SHORT TERM...HWJIV LONG TERM...HWJIV AVIATION...KOLECI HYDROLOGY...HWJIV
Hazardous weather outlook, Jul 1, 1:53 PM EDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 153 PM EDT FRI JUL 1 2005 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-021100- BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY- EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY- EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT- HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY- NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY- NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY- SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY- SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY- SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY- WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY- WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT-2 153 PM EDT FRI JUL 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND. .DAY ONE... SEVERE THUNDERSTORM WATCH 572 IN EFFECT UNTIL 9 PM. .DAYS TWO THROUGH SEVEN... TUESDAY THOUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ACTIVATED IN THE FOLLOWING COUNTIES... IN CONNECTICUT... LITCHFIELD IN MASSACHUSETTS... BERKSHIRE IN NEW YORK... ALBANY COLUMBIA DUTCHESS FULTON GREENE HAMILTON HERKIMER MONTGOMERY RENSSELAER SARATOGA SCHENECTADY SCHOHARIE ULSTER WARREN WASHINGTON IN VERMONT... BENNINGTON WINDHAM
In the hours before
Special weather statement, Jul 1, 3:34 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 334 PM EDT FRI JUL 1 2005 NYZ032-033-038-012015- ...A LINE OF STRONG THUNDERSTORMS MOVING INTO NORTHERN HERKIMER AND HAMILTON COUNTIES... AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF MCKEEVER TO 19 MILES WEST OF NORTHWOOD...OR ALONG A LINE EXTENDING FROM 11 MILES WEST OF OLD FORGE TO 17 MILES WEST OF HINCKLEY...AND MOVING EAST AT 25 MPH. THUNDERSTORMS WILL BE NEAR... MCKEEVER BY 345 PM EDT NICKS LAKE CAMPGROUND AND OLD FORGE BY 355 PM EDT BIG MOOSE BY 400 PM EDT ALGER ISLAND PUBLIC CAMPGROUND BY 405 PM EDT INLET...EAGLE BAY AND NORTHWOOD BY 410 PM EDT OHIO AND COLD BROOK BY 415 PM EDT RAINFALL AMOUNTS WILL RANGE FROM A HALF AN INCH TO AN INCH. TAW
Local storm report, Jul 1, 3:37 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
337 PM EDT FRI JUL 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG MINAVILLE 42.89N 74.22W
07/01/2005 MONTGOMERY NY LAW ENFORCEMENT
TREES DOWN THROUGH EASTERN PART OF COUNTY...SOME ON
HOUSES. TIME EASTIMATED.
0325 PM FLASH FLOOD AMSTERDAM 42.94N 74.19W
07/01/2005 MONTGOMERY NY LAW ENFORCEMENT
STATE ROUTE 5 AND TRUAX ROAD WASHED OUT.
&&
KLAPENTALocal storm report, Jul 1, 3:51 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
351 PM EDT FRI JUL 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG PATTERSONVILLE 42.89N 74.08W
07/01/2005 SCHENECTADY NY LAW ENFORCEMENT
TREES DOWN ON ROUTE 160
&&
KLAPENTALocal storm report, Jul 1, 4:04 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
404 PM EDT FRI JUL 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL ROTTERDAM JUNCTION 42.87N 74.05W
07/01/2005 0.75 INCH SCHENECTADY NY AMATEUR RADIO
LIMBS DOWN ALSO
&&
KLAPENTASpecial weather statement, Jul 1, 4:09 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 409 PM EDT FRI JUL 1 2005 NYZ058-059-063-064-012100- ...A LINE OF STRONG THUNDERSTORMS MOVING THROUGH GREENE AND ULSTER COUNTIES... AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS UP TO 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES WEST OF COXSACKIE TO LANESVILLE TO 14 MILES NORTHWEST OF NAPANOCH...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF CATSKILL TO 7 MILES SOUTH OF HUNTER TO GRAHAMSVILLE...AND MOVING SOUTHEAST AT 20 MPH. THUNDERSTORMS WILL BE NEAR... WEST SHOKAN BY 415 PM EDT KENNETH L WILSON CAMPGROUND AND WOODSTOCK BY 420 PM EDT COXSACKIE...HIGH FALLS AND WEST HURLEY BY 425 PM EDT OLIVEBRIDGE BY 430 PM EDT NAPANOCH BY 440 PM EDT ELLENVILLE AND KERHONKSON BY 445 PM EDT IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER NOW.
Special weather statement, Jul 1, 4:22 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 422 PM EDT FRI JUL 1 2005 NYZ039-082-012100- ...A STRONG THUNDERSTORM IN FULTON COUNTY... AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR STRATFORD...OR ABOUT 16 MILES NORTHEAST OF LITTLE FALLS...AND MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... CAROGA LAKE AND CAROGA LAKE PUBLIC CAMPGROUND BY 445 PM EDT 6 MILES NORTHWEST OF MAYFIELD...6 MILES NORTH OF GLOVERSVILLE AND 8 MILES WEST OF CRANBERRY CREEK BY 500 PM EDT IF YOU ARE IN THE PATH OF THIS STORM SEEK SHELTER.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 1:48 PM EDT | Severe Thunderstorm Warning | ALY | Fulton | 57 min |
| Jul 1, 2:05 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery | 40 min |
| Jul 1, 2:36 PM EDT | Flash Flood Warning | ALY | Montgomery | 3 hr |
| Jul 1, 2:48 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery | 64 min |
| Jul 1, 3:01 PM EDT | Severe Thunderstorm Warning | ALY | Schenectady | 59 min |
| Jul 1, 3:28 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 74 min |
| Jul 1, 3:48 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 57 min |
| Jul 1, 4:01 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schenectady | 61 min |
| Jul 1, 4:15 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 60 min |
| Jul 1, 5:38 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 67 min |
| Jul 1, 5:55 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 65 min |
| Jul 1, 5:55 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 65 min |
| Jul 1, 6:03 PM EDT | Flash Flood Warning | ALY | Rensselaer | 3 hr |
| Jul 1, 6:38 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 48 min |
| Jul 1, 6:49 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schenectady | 49 min |
| Jul 1, 7:58 PM EDT | Severe Thunderstorm Warning | ALY | Schenectady | 65 min |
Nearby
Severe Thunderstorm Warnings in New York, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.